I am reading alot about ppl who have sever headaches after Harvoni. Any one out their who has finished treatment? And please tell me ur lasting or new side effects.
I too had headaches after completing 24 weeks of HARVONI last July. They only lasted for a week or so. Of course I had more serious headaches in the first 3 weeks, but when I drank lots of water non at all! Otherwise I am not headache prone person. I can honestly say I did not have any other after affects other than feeling tired which eventually passed. My Doctor, nurses and pharmacist told me that HARVONI hasn't any after affects. Everyone is different but remember this is a cure and well worth any inconvenience. I think we all think that because this medication is so very powerful and effective we assume that it will have isome side affects and it does but very mild considering the alternatives that were used before! Have a good day!
We have Original Harvoni by Gilead and Indian made harvoni
I am happy to say that I am clear of Hep c. Thanks to the Indian made Harvoni.I could not afford the high cost for harvoni by Gilead so i was introduced to
drdemia at ya hoo dot ca
who supplied me Indian made harvoni at a give away price.Although Dr Demia told me he could supplier both or either harvoni by gilead and indian made.I could only afford Indian made considering that i just lost my job.It is easy to avoid severe headache DRINK LOTS OF WATER PER DAY!!!
I am happy to say that I am clear of Hep c.This is the most powerful drug
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2015 • 5 answers
Harvoni - This is my fourth day of treatment. I am feeling dizzy. Anyone else have this side effect?
Posted 7 Oct 2015 • 2 answers
Posted 28 Jan 2016 • 1 answer
Posted 18 Jul 2016 • 2 answers
Posted 2 days 6 hours ago • 2 answers